# SDR CA011031009

- Difficulty date: October 16, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,916 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82910009143
- Condition: Leaking
- Location: Hyd System
- Part time: 29,700 hours, 33,860 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI TO TAKEOFF, THE FLIGHT CREW NOTICED A STRONG ACID ODOUR IN THE COCKPIT. THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE DISCOVERED A LEAKING HYDRAULIC LINE IN THE NLG WHEEL WELL. THE LEAKING HYDRAULIC TUBE WAS THE "CLOSE" PRESSURE LINE TO THE NLG DOORS. THE LINE WAS REPLACED AND ALL FURTHER CHECKS WERE COMPLETED PRIOR TO RELEASING THE AIRCRAFT TO SERVICE.
